Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 92, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 26, 2014, 9:54 AM CDT for Bandera County, Medina County, Texas. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 26, 2014, 9:54 AM CDT (14:54 UTC)
- Expired
- May 26, 2014, 10:45 AM CDT
- In force
- 51 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bandera County, TX, Medina County, TX
The radar
The Austin/San Antonio radar (KEWX), 108 km from the middle of the area, began a volume at 14:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 26, 10:21 AM CDT | HAIL 1 | 7 Sse Tarpley, TX | PENNY TO QUARTER SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 12:00Z, 2.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 416 J/kg
- Mixed-layer CIN
- -140 J/kg
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 372 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
701 WUUS54 KEWX 261454 SVREWX TXC019-325-261545- /O.NEW.KEWX.SV.W.0092.140526T1454Z-140526T1545Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 954 AM CDT MON MAY 26 2014 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL BANDERA COUNTY... NORTHERN MEDINA COUNTY... * UNTIL 1045 AM CDT. * AT 951 AM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF NICKELS. THIS STORM WAS LOCATED 10 MILES SOUTH OF TARPLEY...AND MOVING NORTHEAST AT 15 MPH. * SOME LOCATIONS IN THE WARNING INCLUDE MICO AND BANDERA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 2977 9905 2952 9891 2941 9932 2958 9938 TIME...MOT...LOC 1454Z 244DEG 15KT 2949 9929 $$
1 follow-up statement
097 WWUS54 KEWX 261530 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 1030 AM CDT MON MAY 26 2014 TXC019-325-261545- /O.CON.KEWX.SV.W.0092.000000T0000Z-140526T1545Z/ MEDINA TX-BANDERA TX- 1030 AM CDT MON MAY 26 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 AM CDT FOR EXTREME SOUTHEASTERN BANDERA AND NORTH CENTRAL MEDINA COUNTIES... AT 1026 AM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12 MILES WEST OF MICO...OR 10 MILES NORTH OF HONDO...MOVING NORTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM SHOULD REACH THE MICO AREA BY AROUND 1040 AM CDT. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 2952 9919 2966 9901 2952 9891 2945 9918 TIME...MOT...LOC 1530Z 244DEG 15KT 2950 9911 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 9:29 AM CDT, 25 minutes earlier.
Area forecast discussion, May 26, 9:29 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 929 AM CDT MON MAY 26 2014 .UPDATE... INCREASED POPS ACROSS THE NORTHERN HALF OF SOUTH CENTRAL TEXAS FOR REST OF TODAY...ESPECIALLY ACROSS THE HILL COUNTRY AND AREAS ALONG THE I-35 CORRIDOR(INCLUDING AUSTIN AND SAN ANTONIO METRO AREAS). DOPPLER RADAR SHOWS A LINE OF MODERATE TO HEAVY SHOWERS AND SCATTERED THUNDERSTORMS MOVING EAST-NORTHEAST AT ABOUT 20 MPH ACROSS THE WESTERN HILL COUNTRY. THIS LINE OF SHOWERS AND STORMS WILL CONTINUE TO PUSH EASTWARD WITHIN THE NEXT FEW HOURS AND AFFECT AREAS ALONG HIGHWAY 281...ESPECIALLY FROM LLANO TO SAN ANTONIO. BY NOON...THIS LINE IS EXPECTED TO BE NEAR AND PUSH OVER INTERSTATE 35 EARLY THIS AFTERNOON. SOME OTHER SHOWERS AND THUNDERSTORMS FORMING ACROSS THE COASTAL PLAINS AND SOUTHERN COUNTIES OF THE AREA COULD MERGE AND MAINTAIN CONVECTIVE ACTIVITY GOING FOR MUCH OF THIS AFTERNOON AND PART OF THE EVENING. STAY TUNED AND MONITOR WEATHER CONDITIONS CLOSELY FOR POTENTIAL UPDATES AND/OR WARNINGS. && .PREV DISCUSSION... /ISSUED 730 AM CDT MON MAY 26 2014/ UPDATE... TO CANCEL THE FLASH FLOOD WATCH. DISCUSSION... REMAINING SHOWERS AND THUNDERSTORMS THIS MORNING ARE PRODUCING ONLY MODERATE RAIN AND HEAVY RAIN IS NOT EXPECTED THIS MORNING. THEREFORE...HAVE CANCELLED THE FLASH FLOOD WATCH. PREV DISCUSSION... /ISSUED 646 AM CDT MON MAY 26 2014/ AVIATION... A LINE OF SHOWERS AND THUNDERSTORMS IS APPROACHING DRT. THESE WILL AFFECT THE TERMINAL FOR THE NEXT COUPLE OF HOURS. VFR CIGS AT AUS AND SAT WILL LOWER TO MVFR LATER THIS MORNING. THEM IMPROVEMENT TO VFR AT ALL TERMINALS LATE AFTERNOON OR EARLY EVENING. THERE IS A CHANCE FOR SHOWERS AND THUNDERSTORMS AT AUSTIN AND SAN ANTONIO AIRPORTS THIS AFTERNOON. THE BEST CHANCE WILL BE AT AUS. CIGS WILL LOWER OVERNIGHT TO MVFR. PREV DISCUSSION... /ISSUED 259 AM CDT MON MAY 26 2014/ SHORT TERM (TODAY THROUGH TUESDAY)... UPPER AIR ANALYSIS LAST EVENING SHOWED AN AREA OF LOW HEIGHTS ALONG THE COLORADO/NEW MEXICO BORDER WITH SOUTHWESTERLY FLOW ACROSS TEXAS. THERE WAS A JET STREAK IN THE SOUTHEAST QUADRANT OF THIS LOW WITH THE EXIT REGION NOSING ACROSS THE RIO GRANDE. A LOW LEVEL JET HAD DEVELOPED FROM THE SOUTHEAST ACROSS THE WESTERN HALF OF OUR CWA. AT THE SURFACE...HIGH PRESSURE WAS CENTERED OVER THE GULF AND WINDS OUTSIDE OF THUNDERSTORMS WERE FROM THE SOUTHEAST. DEW POINTS WERE GENERALLY IN THE MID TO UPPER 60S. DURING THIS PERIOD...THE UPPER LOW WILL MOVE ACROSS THE TEXAS PANHANDLE AND INTO NORTH CENTRAL TEXAS WITH THE TROUGH AXIS MOVING TO OUR EAST. THE LOW LEVEL FLOW WILL REMAIN FROM THE SOUTHEAST KEEPING DEEP MOISTURE OVER THE REGION. PW WILL BE 1.5 TO 1.75 INCHES WHICH IS ABOVE NORMAL BUT BELOW THE TWO STANDARD DEVIATIONS WE LOOK AT FOR HEAVY RAINFALL. MODELS CONTINUE TO HAVE FAIRLY HIGH POPS...BUT LOWER QPF. WITH RAIN CONTINUING IN SOME PARTS OF THE CWA AND NEW DEVELOPMENT IN MEXICO WILL CONTINUE FLASH FLOOD WATCH FOR NOW. LONG TERM (TUESDAY NIGHT THROUGH SUNDAY)... THE UPPER LOW WILL DIG TOWARD THE SOUTHEAST THROUGH EAST TEXAS TUESDAY NIGHT INTO THURSDAY. THIS WILL KEEP THE ATMOSPHERE UNSETTLED OVER SOUTH CENTRAL TEXAS. SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS THE EASTERN HALF OF THE FORECAST AREA THROUGH THURSDAY. TOWARD THE END OF THE WEEK...THE SUBTROPICAL RIDGE WILL BUILD IN FROM THE WEST. THERE WILL STILL BE ENOUGH INSTABILITY TO HAVE SLIGHT CHANCE POPS ESPECIALLY ACROSS THE EASTERN HALF UNTIL SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 86 71 85 70 87 / 90 50 40 50 30 AUSTIN BERGSTROM INTL AIRPORT 86 69 85 68 86 / 60 40 40 50 30 NEW BRAUNFELS MUNI AIRPORT 86 68 87 68 88 / 60 40 30 50 20 BURNET MUNI AIRPORT 83 68 84 68 85 / 100 50 30 50 20 DEL RIO INTL AIRPORT 88 72 93 73 96 / 20 30 - 20 - GEORGETOWN MUNI AIRPORT 85 71 83 70 85 / 90 50 40 50 20 HONDO MUNI AIRPORT 89 72 92 72 93 / 40 40 20 30 10 SAN MARCOS MUNI AIRPORT 85 69 85 68 86 / 60 40 30 50 30 LA GRANGE - FAYETTE REGIONAL 87 71 86 71 86 / 40 30 40 40 40 SAN ANTONIO INTL AIRPORT 86 71 89 71 90 / 50 40 20 40 20 STINSON MUNI AIRPORT 88 72 90 71 91 / 40 40 20 40 20 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...17 PUBLIC SERVICE/DATA COLLECTION...32
Hazardous weather outlook, May 26, 7:22 AM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 722 AM CDT MON MAY 26 2014 TXZ171>173-183>194-202>209-217>225-228-271230- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 722 AM CDT MON MAY 26 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT... STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE WESTERN HALF OF THE AREA. THE MAIN THREAT WILL BE LARGE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... THERE WILL BE A CONTINUING CHANCE FOR STRONG TO SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING ACROSS THE EASTERN HALF OF THE AREA. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TUESDAY.
In the hours before
Special weather statement, May 26, 5:50 AM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
550 AM CDT MON MAY 26 2014
TXZ183-184-261130-
EDWARDS-VAL VERDE-
550 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND NORTHWESTERN
EDWARDS COUNTIES UNTIL 630 AM CDT...
AT 548 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF JUNO TO COMSTOCK...AND MOVING EAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
COMSTOCK...
LOMA ALTA...
FLOUR MILLS...
DEVILS RIVER STATE NATURAL AREA...
PAFFORD CROSSING...
DEVILS SHORES...
VINEGARONE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3030 10107 3030 10056 3029 10046 2961 10078
2962 10131 2964 10131 2966 10135
TIME...MOT...LOC 1050Z 271DEG 19KT 3025 10098 2970 10122Special weather statement, May 26, 6:28 AM CDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
628 AM CDT MON MAY 26 2014
TXZ183-184-202-261215-
EDWARDS-KINNEY-VAL VERDE-
628 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE...NORTHWESTERN KINNEY
AND WESTERN EDWARDS COUNTIES UNTIL 715 AM CDT...
AT 624 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTH OF
FLOUR MILLS TO 7 MILES NORTHWEST OF AMISTAD VILLAGE...AND MOVING EAST
AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
LOMA ALTA...
FLOUR MILLS...
CARTA VALLEY...
VINEGARONE...
ROUGH CANYON REC AREA...
DEVILS SHORES...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3030 10063 3029 10004 2947 10060 2947 10116
2951 10118
TIME...MOT...LOC 1128Z 269DEG 25KT 3027 10055 2955 10105Special weather statement, May 26, 7:13 AM CDT, 2 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
713 AM CDT MON MAY 26 2014
TXZ183>185-202-261300-
EDWARDS-KINNEY-REAL-VAL VERDE-
713 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN VAL VERDE...NORTHWESTERN
REAL...NORTHERN KINNEY AND EDWARDS COUNTIES UNTIL 800 AM CDT...
AT 712 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 16 MILES SOUTHWEST
OF ROOSEVELT TO 13 MILES NORTH OF AMANDA...AND MOVING EAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ROCKSPRINGS...
KICKAPOO CAVERN STATE PARK...
DEVILS SINKHOLE STATE NATURAL AREA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3028 9975 2950 10021 2947 10079 3030 10029
3029 9975
TIME...MOT...LOC 1213Z 267DEG 26KT 3029 10019 2955 10063Local storm report, May 26, 7:59 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
759 AM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM HEAVY RAIN 3 W BANDERA 29.72N 99.13W
05/25/2014 M2.70 INCH BANDERA TX COCORAHS
&&
EVENT NUMBER EWX1400473
PMLocal storm report, May 26, 9:43 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
943 AM CDT MON MAY 26 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM TSTM WND DMG 2 N YORKTOWN 29.01N 97.50W
05/26/2014 DEWITT TX EMERGENCY MNGR
3 RECREATIONAL VEHICLES WERE BLOWN OVER WITH ONE BADLY
DAMAGED. WIND ESTIMATED TO BE 60 MPH.
&&
EVENT NUMBER EWX1400474
PMSpecial weather statement, May 26, 9:44 AM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
944 AM CDT MON MAY 26 2014
TXZ187-204-261545-
BANDERA-MEDINA-
944 AM CDT MON MAY 26 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BANDERA AND NORTHWESTERN
MEDINA COUNTIES UNTIL 1045 AM CDT...
AT 942 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTH OF TARPLEY...MOVING NORTHEAST AT
25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
TARPLEY...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2947 9942 2956 9942 2969 9923 2946 9898
2938 9935
TIME...MOT...LOC 1444Z 233DEG 21KT 2951 9932The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:05 PM CDT | Areal Flood Advisory | EWX | Real | 115 min |
| May 25, 7:19 PM CDT | Special Weather Statement | EWX | Kerr | 26 min |
| May 25, 7:38 PM CDT | Flash Flood Warning | EWX | Real | 3 hr |
| May 25, 8:00 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 60 min |
| May 25, 8:07 PM CDT | Special Weather Statement | EWX | Real | 23 min |
| May 25, 8:19 PM CDT | Special Weather Statement | EWX | Bandera | 26 min |
| May 25, 8:26 PM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 2 hr |
| May 25, 8:31 PM CDT | Areal Flood Advisory | EWX | Uvalde | 119 min |
| May 25, 8:42 PM CDT | Special Weather Statement | EWX | Kerr | 33 min |
| May 25, 8:58 PM CDT | Flash Flood Warning | EWX | Bandera, Kerr, Medina, Uvalde | 5 hr |
| May 25, 10:00 PM CDT | Special Weather Statement | EWX | Bandera | 30 min |
| May 25, 10:03 PM CDT | Special Weather Statement | EWX | Kinney | 27 min |
| May 25, 10:26 PM CDT | Special Weather Statement | EWX | Kinney | 34 min |
| May 25, 10:51 PM CDT | Areal Flood Advisory | EWX | Bandera, Bexar, Comal, Kendall, Kerr, Medina | 3 hr |
| May 25, 11:02 PM CDT | River Flood Warning | EWX | Bandera | 4 hr |
| May 25, 11:06 PM CDT | Areal Flood Advisory | EWX | Kinney, Maverick, Uvalde, Zavala | 114 min |
| May 25, 11:08 PM CDT | Special Weather Statement | EWX | Maverick | 52 min |
| May 25, 11:22 PM CDT | Special Weather Statement | EWX | Uvalde | 23 min |
| May 26, 12:18 AM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 57 min |
| May 26, 12:20 AM CDT | Special Weather Statement | EWX | Zavala | 55 min |
| May 26, 12:54 AM CDT | Special Weather Statement | EWX | Zavala | 66 min |
| May 26, 1:40 AM CDT | River Flood Warning | EWX | Kerr | 4 hr |
| May 26, 1:59 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 3 hr |
| May 26, 2:28 AM CDT | Special Weather Statement | EWX | Frio | 32 min |
| May 26, 2:37 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 53 min |
| May 26, 3:29 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Wilson | 46 min |
| May 26, 3:35 AM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| May 26, 3:57 AM CDT | Special Weather Statement | EWX | Val Verde | 48 min |
| May 26, 4:14 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Karnes, Wilson | 46 min |
| May 26, 4:43 AM CDT | Areal Flood Warning | EWX | Medina | 3 hr |
| May 26, 4:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Wilson | 50 min |
| May 26, 4:56 AM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 26, 5:08 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Medina, Real, Uvalde | 112 min |
| May 26, 5:45 AM CDT | Special Weather Statement | EWX | DeWitt | 45 min |
| May 26, 5:50 AM CDT | Special Weather Statement | EWX | Val Verde | 40 min |
| May 26, 6:08 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Karnes | 52 min |
| May 26, 6:28 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 6:55 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt | 50 min |
| May 26, 7:13 AM CDT | Special Weather Statement | EWX | Edwards | 47 min |
| May 26, 8:07 AM CDT | Areal Flood Advisory | EWX | DeWitt | 113 min |
| May 26, 8:40 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr, Real, Uvalde | 3 hr |
| May 26, 9:17 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr, Llano | 3 hr |
| May 26, 9:44 AM CDT | Special Weather Statement | EWX | Medina | 61 min |
| May 26, 10:10 AM CDT | Special Weather Statement | EWX | Burnet | 50 min |
| May 26, 10:16 AM CDT | Special Weather Statement | EWX | Comal | 44 min |
| May 26, 11:01 AM CDT | Special Weather Statement | EWX | Bexar | 59 min |
| May 26, 11:10 AM CDT | Special Weather Statement | EWX | Travis | 50 min |
| May 26, 11:20 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Kendall, Medina and 1 more | 4 hr |
| May 26, 11:48 AM CDT | Special Weather Statement | EWX | Lee | 42 min |
| May 26, 12:06 PM CDT | Special Weather Statement | EWX | Wilson | 39 min |
| May 26, 12:55 PM CDT | Special Weather Statement | EWX | Karnes | 50 min |
| May 26, 1:10 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Wilson | 110 min |
| May 26, 1:36 PM CDT | River Flood Warning | EWX | Medina | 7 hr |
| May 26, 2:39 PM CDT | Flash Flood Warning | EWX | DeWitt, Karnes | 3 hr |
| May 26, 3:58 PM CDT | Flash Flood Watch | EWX | Bandera, Bastrop, Bexar, Blanco, Burnet, Caldwell and 19 more | 20 hr |
| May 26, 4:26 PM CDT | River Flood Warning | EWX | Uvalde | 4 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.